# SDR EIA2000015

- Difficulty date: March 16, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Inoperative
- Location: Electrical
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KDAY - ON PREFLIGHT, FOUND STATIC INVERTER INOPERATIVE.  REPLACED STATIC INVERTER.  (M)
